# SDR FDEA202103180692

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 89,438 hours, 20,827 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060901
- Part serial: 99020831
- Condition: Failed
- Part time: 44,843 hours, 10,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL370, BOTH AUTOPILOT DISENGAGED, SEL ELEV FEEL MAN, SEL FLAP   LIM OVRD, SEL FADEC ALT, OVERSPEED WARNING ON CAPT SIDE. AFTER GOING  THROUGH " AIRSPEED UNRELIABLE" CHECK LIST DETERMINED AIR DATA COMPUTER 1 LIKELY   BAD. SENSOR STATUS SHOWED ADC ! FAIL. OVERSPEED AURAL WARNING CONTINUED UNTIL   DESCENDING THROUGH 370.    SHGN 18MAR21 01:20   TPA U  PURGED CAPTAIN PITOT LINE IAW MD-11 AMM 34-11-00-2  TASK 34-11-00-600-801, CAPTAIN PITOT LINE IS CLEAR.         REMOVED AND REPLACED CADC #1 IAW MD11 MM 34-16-01-4.  PERFORMED CADC #1   OPERATIONAL TEST IAW MD11 MM 34-16-01-5.  ALL TEST PASSED.  PERFORMED CADC/EIS   INTERFACE TEST IAW MD11 MM 34-16-01-5. ALL TEST PASSED.  PERFORMED FCC 1 AND FCC 2  AUTOLAND RTS TEST IAW MD11 MM 22-00-00-5.  ALL RTS TEST PASSED.  AIRCRAFT LLM CAT III   IAW MD11 MM 22-00-00-2 AND GMM 6-5-495.  AIRCRAFT APPROVED FOR  RVSM OPERATIONS IAW MD11 MM 34-10-00-2 AND GMM 6-5-490.                               CADC 1  INSTALLED PART   HONEYWELL  P/N 4059060-901  S/N 91070370    OFF  MPN: 4059060-901                         POS: 1  SRL: 99020831                  TAG NBR: 8H8353  ON  MPN: 4059060-901          CPN: 3400394  SRL: 91070370                  TAG NBR: 4770E7
